# SDR HEEA0015468

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS COMPUTER KICKING IN PITCH.
